RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Algebra Discrete Math.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Algebra Discrete Math., 2013, том 15, выпуск 2, страницы 229–236 (Mi adm423)  

Эта публикация цитируется в 1 научной статье (всего в 1 статье)

RESEARCH ARTICLE

The diagonal limits of Hamming spaces

B. Oliynyk

Department of Mechanics and Mathematics, Kyiv Taras Shevchenko University, Volodymyrska 64, Kyiv, 01601, Ukraine

Аннотация: We consider a continuum family of subspaces of the Besicovitch–Hamming space on some alphabet $B$, naturally parametrized by supernatural numbers. Every subspace is defined as a diagonal limit of finite Hamming spaces on the alphabet $B$. We present a convenient representation of these subspaces. Using this representation we show that the completion of each of these subspace coincides with the completion of the space of all periodic sequences on the alphabet $B$. Then we give answers on two questions formulated in [1].

Ключевые слова: Hamming space, diagonal limit, Besicovitch space, supernatural number, rooted tree, Bernoulli measure.

Полный текст: PDF файл (188 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 54B35, 54E35, 54E40
Поступила в редакцию: 11.04.2013
Исправленный вариант: 18.04.2013
Язык публикации: английский

Образец цитирования: B. Oliynyk, “The diagonal limits of Hamming spaces”, Algebra Discrete Math., 15:2 (2013), 229–236

Цитирование в формате AMSBIB
\RBibitem{Oli13}
\by B.~Oliynyk
\paper The diagonal limits of Hamming spaces
\jour Algebra Discrete Math.
\yr 2013
\vol 15
\issue 2
\pages 229--236
\mathnet{http://mi.mathnet.ru/adm423}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3157319}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/adm423
  • http://mi.mathnet.ru/rus/adm/v15/i2/p229

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Oksana Bezushchak, Bogdana Oliinyk, Vitaliy Sushchansky, “Representation of Steinitz's lattice in lattices of substructures of relational structures”, Algebra Discrete Math., 21:2 (2016), 184–201  mathnet  mathscinet
  • Algebra and Discrete Mathematics
    Просмотров:
    Эта страница:75
    Полный текст:30
    Литература:19

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019